... removal on my cheeks and under the nose before taking this treatment and on my 3rd visit with the settings set the same i ended up with a couple of blisters. Do you think this has anything to do with the medication as this was the only change between treatments. Everything I look at on web sights it does mention acne and bits for skin reaction. Thanks
I can't answer about the medication, but I can for IPL hair removal. Your skin may have become sensitive to the treatment through factors outside of the medication, even if you have done it before. I know that exposure to a lot sun before your treatment can make your skin more sensitive to the light pulse. It's hard to say as you haven't mentioned if you've been sunbathing recently! Just don't pick or burst the blisters, just keep the area moisturized with a non-perfumed lotion (Aloe Vera is v. good).
- Prednisolone Information for Consumers
- Prednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2009 • 2 answers
Posted 18 Jul 2010 • 2 answers
Posted 29 Aug 2014 • 2 answers
Posted 20 Jun 2016 • 0 answers
Posted 24 Oct 2016 • 0 answers